Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 106, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 5, 2002, 3:05 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2002, 3:05 PM EDT (19:05 UTC)
- Expired
- Aug 5, 2002, 3:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 5, 2:44 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 5, 2:44 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 244 PM EDT MON AUG 5 2002 WL ALLOW XCSV HT WRNG/HT ADVSRY TO EXPIRE THIS EVE. SPOTTY AM PRECIP AND CLDS MAKING FOR SLOW TEMP RECOVERY...HOWEVER FEEL THAT WITH A LTL SUN YET THIS AFTN...TEMPS WL GO INTO THE 90S MOST PLACES...WITH XCPTN OF HIER ELEVATIONS TO N. CD FNT TO MOV ACRS AREA TNGT. COMBO OF FNT/HT/HUMIDITY WL CAUSE TRW TO DVLP DURNG AFTN AND EVE...WITH SVR POTENTIAL IN STG WNDS AND HVY RNS. FNT WL MOVE S OF AREA ERLY TUE AND CLD CVR TO DIMINISH WITH COOLER WX TO MOV IN THRU ABT LT WK. AFT PRECIP CHCS LT TDA AND TNGT...NONE XPCTD THRU AT LEAST ERLY WKEND AND PSBLY NOT UNTIL MON. ON MARINE...WL CONT HDLN OF SCA WL BE NEEDED TUE. FCSTID = 14 MPO 57 71 50 71 / 40 0 0 0 ABE 63 76 53 76 / 60 0 0 0 RDG 63 77 55 77 / 60 0 0 0 PHL 69 80 61 80 / 70 20 0 0 12N 58 74 51 76 / 50 0 0 0 SMQ 64 79 56 79 / 60 20 0 0 TTN 64 80 57 80 / 70 20 0 0 MIV 69 80 54 80 / 70 20 0 0 ACY 70 77 62 79 / 70 20 0 0 ILG 66 80 57 80 / 70 20 0 0 DOV 69 78 58 80 / 70 20 0 0 GED 70 77 57 80 / 70 20 0 0 ESN 67 80 57 80 / 70 20 0 0 .PHI... DE...EXCESSIVE HEAT WARNING ENDING THIS EVENING FOR ZONE DEZ001. HEAT ADVISORY ENDING THIS EVENING FOR ZONES DEZ002>003. MD...HEAT ADVISORY ENDING THIS EVENING FOR ZONES MDZ008...MDZ012...MDZ015...MDZ019>020. NJ...EXCESSIVE HEAT WARNING ENDING THIS EVENING FOR ZONES NJZ015>019. PA...EXCESSIVE HEAT WARNING ENDING THIS EVENING FOR ZONES PAZ060...PAZ067>071. MARINE...NONE. JWH
In the hours before
Special weather statement, Aug 5, 12:00 PM EDT, 3 hours 5 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-052000- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1200 PM EDT MON AUG 5 2002 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA CONTINUES A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY FOR OUR AREA. HOT AND VERY HUMID AIR COVERS THE REGION...AND WILL PROVIDE THE FUEL FOR STRONG THUNDERSTORMS WHICH WILL DEVELOP THIS AFTERNOON AND EVENING. AN UNUSUALLY STRONG COLD FRONT FOR AUGUST WILL PUNCH SOUTH INTO THE REGION THIS EVENING...HELPING INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN SEVERE WEATHER THREATS FOR TODAY ARE STRONG DAMAGING WINDS AND LARGE HAIL. IN ADDITION...DUE TO THE VERY MOIST AIR OVER THE REGION...THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THE POTENTIAL FOR SEVERE WEATHER WILL DIMINISH LATE TONIGHT AS THE COLD FRONT PUSHES THROUGH THE AREA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT WWW.NWS.NOAA.GOV/ER/PHI IN SMALL LETTERS. JWH
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:10 PM EDT | Special Marine Warning | PHI | 50 min | |
| Aug 5, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 57 min |
| Aug 5, 3:36 PM EDT | Special Marine Warning | PHI | 54 min | |
| Aug 5, 3:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 5, 3:47 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 58 min |
| Aug 5, 5:25 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 65 min |
| Aug 5, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 65 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.